# SDR ASOA201812315008

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 35,551 hours, 25,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING MESSAGE AS AIRCRAFT DESCENDED THRU 9000 FT.  THE SYSTEM SELF RESET.   THE MESSAGE NO LONGER ACTIVE IAW MCC. NO FURTHER ACTION REQUIRED.
